Alert archive / Texas / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 4, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this severe thunderstorm warning at Feb 14, 2026, 5:20 PM CST for Bee County, Live Oak County, Texas. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 14, 2026, 5:20 PM CST (23:20 UTC)
- Expired
- Feb 14, 2026, 5:45 PM CST
- In force
- 25 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Bee County, TX, Live Oak County, TX
The radar
The Corpus Christi radar (KCRP), 79 km from the middle of the area, began a volume at 23:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 12:00Z, 11.3 hours before the alert went out and 281 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 252 J/kg
- Mixed-layer CIN
- -524 J/kg
- Mixed-layer LCL
- 621 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 202 m²/s²
- 0-3 km storm-relative helicity
- 405 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 14, 5:19 PM CST, 1 minute earlier. Its key messages:
- Updated at 508 PM CST Sat Feb 14 2026
- Cold front will move across the area tonight, with showers and storms developing ahead of and along the front.
- Marginal risk (1 of 5) of severe weather across the northern Coastal Plains, and the Victoria Crossroads tonight
- Dry air and breezy conditions behind the front could lead to elevated to critical fire weather danger Sunday through Tuesday.
Area forecast discussion, Feb 14, 5:19 PM CST, 1 minute before
Area Forecast Discussion
National Weather Service Corpus Christi TX
519 PM CST Sat Feb 14 2026
...New AVIATION...
.KEY MESSAGES...
Updated at 508 PM CST Sat Feb 14 2026
- Cold front will move across the area tonight, with showers and
storms developing ahead of and along the front.
- Marginal risk (1 of 5) of severe weather across the northern
Coastal Plains, and the Victoria Crossroads tonight
- Dry air and breezy conditions behind the front could lead to
elevated to critical fire weather danger Sunday through
Tuesday.
&&
.DISCUSSION...
Issued at 1131 PM CST Fri Feb 13 2026
Low to moderate (20-60%) chances for rain continue tonight as a
cold front slides across the area. The Storm Prediction Center
(SPC) has included the northern Brush Country, northern Coastal
Plains, and Victoria Crossroads in a Marginal (1 of 5) Risk of
severe weather tonight. Damaging winds and large hail are the
greatest threats, though an isolated tornado can not be ruled out.
Storms are already firing off to the north, with radar estimated
hail of over 1". The front will be offshore late tonight, ending
our rain chances by early morning.
Behind the front, winds will continue to be breezy as dry air
streams into the area. Though we will notice a wind shift,
temperatures will remain elevated through the week, with highs
reaching into the upper 80s to around 90.
&&
.AVIATION...
(00Z TAFS)
Issued at 508 PM CST Sat Feb 14 2026
MVFR to VFR conditions with breezy conditions will continue as a
cold front propagates through the area. Showers and storms are
ongoing across portions of the Brush Country, northern Coastal
Plains, and the Victoria Crossroads. Precipitation will continue
for the next 3-4 hours along the frontal boundary. Some of these
storms could become strong to severe with the potential for strong
wind gusts and lower chances for hail. Skies will clear in the
wake of the front as dry air filters in, returning us to VFR
conditions. Winds will initially be westerly behind the front,
becoming north- northwesterly by Sunday morning.
&&
.MARINE...
Issued at 1131 PM CST Fri Feb 13 2026
A fresh to strong breeze will continue into tonight ahead of a
cold front, with a Small Craft Advisory in effect through this
evening. There is a low to moderate (20-60%) chance for showers
and thunderstorms tonight ahead of and along the cold front. A few
storms could be strong to severe. Small Craft Should Exercise
Caution conditions will continue through the weekend behind the
cold front. Gentle to occasionally fresh breezes, along with dry
conditions, are then expected through the rest of the upcoming
week.
&&
.FIRE WEATHER...
Issued at 1131 PM CST Fri Feb 13 2026
A cold front will usher in dry air and breezy conditions across
the Brush Country and Coastal Plains for several days. This
combined with 20-foot winds of 10-20 mph, with occasional higher
gusts, and Energy Release Component values in the 70th-89th
percentile may prompt the issuance of a Fire Danger Statement
(RFD) or a Red Flag Warning (RFW) Sunday, with chances continuing
through Tuesday.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 56 81 53 77 / 40 0 0 0
Victoria 53 77 47 78 / 60 0 0 0
Laredo 58 84 53 85 / 0 0 0 0
Alice 54 82 49 82 / 20 0 0 0
Rockport 59 79 56 74 / 60 0 0 0
Cotulla 55 83 50 84 / 0 0 0 0
Kingsville 55 83 51 82 / 20 0 0 0
Navy Corpus 60 77 59 72 / 50 0 0 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...Small Craft Advisory until 6 PM CST this evening for GMZ231-232-
236-237.
Small Craft Advisory until 9 PM CST this evening for GMZ250-255-
270-275.
&&
DISCUSSION...KRS/98
AVIATION...KRS/98In the hours before
Special weather statement, Feb 14, 3:56 PM CST, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
356 PM CST Sat Feb 14 2026
TXZ239-142230-
Webb TX-
356 PM CST Sat Feb 14 2026
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL WEBB COUNTY THROUGH
430 PM CST...
At 356 PM CST, Doppler radar was tracking a strong thunderstorm 15
miles northwest of Columbia Bridge, or 34 miles west of Encinal,
moving east at 50 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Ranchos Penitas West, Las Tiendas, and Columbia Bridge.
This includes US Highway 83 near mile marker 684.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2797 9951 2766 9960 2772 9976 2773 9977
2773 9979 2778 9982 2776 9984 2779 9985
2780 9988 2784 9988 2788 9991 2789 9989
2791 9990 2794 9994 2795 9994
TIME...MOT...LOC 2156Z 281DEG 43KT 2788 9990
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
EMFSpecial weather statement, Feb 14, 4:32 PM CST, 48 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
432 PM CST Sat Feb 14 2026
TXZ229>231-239>241-243-244-142330-
Live Oak TX-Jim Wells TX-Inland Nueces TX-Inland San Patricio TX-
McMullen TX-Webb TX-Duval TX-La Salle TX-
432 PM CST Sat Feb 14 2026
...GUSTY WINDS WILL IMPACT DUVAL...NORTHWESTERN NUECES...WEBB...
WEST CENTRAL SAN PATRICIO...SOUTHEASTERN LA SALLE...MCMULLEN...
NORTHERN JIM WELLS AND LIVE OAK COUNTIES THROUGH 530 PM CST...
At 431 PM CST, Doppler radar was tracking a strong outflow extending
from near Oakville to 11 miles southwest of Simmons to 11 miles
south of Fort Ewell Site to 6 miles southwest of Columbia Bridge.
Movement was south at 55 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Laredo, Alice, San Diego, Freer, George West, Three Rivers,
Benavides, Tilden, Choke Canyon, Rio Bravo, El Cenizo, Orange Grove,
Lake City, Midway, United South High School, Banquete, Aguilares,
Calliham, Sandia, and Doctors Hospital Of Laredo.
This includes the following highways...
Interstate 35 between mile markers 1 and 38.
Interstate 37 between mile markers 55 and 82.
US Highway 281 between mile markers 618 and 676.
US Highway 59 between mile markers 716 and 824.
US Highway 83 between mile markers 686 and 734.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2726 9949 2730 9949 2731 9954 2741 9949
2749 9948 2750 9953 2757 9951 2761 9955
2760 9958 2764 9960 2763 9964 2766 9967
2766 9971 2777 9981 2777 9983 2867 9821
2783 9772 2727 9923 2727 9933 2732 9937
TIME...MOT...LOC 2231Z 343DEG 46KT 2842 9805 2827 9837 2798 9902 2763
9978
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
EMFSpecial weather statement, Feb 14, 5:05 PM CST, 15 minutes before
Special Weather Statement National Weather Service Corpus Christi TX 505 PM CST Sat Feb 14 2026 TXZ231>234-240>247-342>347-442-443-447-150215- Live Oak-Bee-Goliad-Victoria-Duval-Jim Wells-Inland Kleberg- Inland Nueces-Inland San Patricio-Coastal Aransas-Inland Refugio- Inland Calhoun-Coastal Kleberg-Coastal Nueces- Coastal San Patricio-Aransas Islands-Coastal Refugio- Coastal Calhoun-Kleberg Islands-Nueces Islands-Calhoun Islands- Including the cities of George West, Three Rivers, Beeville, Skidmore, Pettus, Pawnee, Goliad, Victoria, Bloomington, Freer, Benavides, San Diego, Alice, Orange Grove, Premont, Kingsville, Loyola Beach, Ricardo, Riviera, Robstown, Tuloso, Bishop, Sinton, Mathis, Taft, Odem, Rockport, Fulton, Holiday Beach, Refugio, Woodsboro, Long Mott, Corpus Christi, Flour Bluff, Portland, Ingleside, Aransas Pass, Bayside, Austwell, Seadrift, Port Lavaca, Port O Connor, and Port Aransas 505 PM CST Sat Feb 14 2026 ...GUSTY OUTFLOW PRODUCING WIND GUSTS UP TO 50 MPH... A strong outflow out ahead of strong to severe thunderstorms is bringing wind gusts of 40-50 mph in the wake. This will likely continue through South Texas over the next few hours. EMF
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 13, 11:21 PM CST | Small Craft Advisory | CRP | 22 hr | |
| Feb 14, 3:56 PM CST | Special Weather Statement | CRP | Webb | 34 min |
| Feb 14, 4:03 PM CST | Severe Thunderstorm Warning | CRP | Webb | 13 min |
| Feb 14, 4:32 PM CST | Special Weather Statement | CRP | Duval, Jim Wells, Live Oak, McMullen, Webb | 58 min |
| Feb 14, 4:56 PM CST | Severe Thunderstorm Warning | CRP | Victoria | 34 min |
| Feb 14, 5:17 PM CST | Severe Thunderstorm Warning | CRP | Goliad, Victoria | 28 min |
| Feb 14, 5:50 PM CST | Special Marine Warning | CRP | 115 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.